MathSciNet Relay Station
MathSciNet bibliographic data
MR911062 65F05 (15A06 65F30)
Chun, J.; Kailath, T.; Lev-Ari, H. Fast parallel algorithms for $QR$ and triangular factorization. SIAM J. Sci. Statist. Comput. 8 (1987), no. 6, 899–913.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement